brain-icon
Occuring Dizziness due to slip and fall
Actually, I'm suffering from headache and dizziness from last a year. When i take medicine Tryptomer 25mg and Nexito 10mg then we feel like comfortable and fine and if i stop medicine then again we face trouble. Can anyone help me out from this situation? Is it any serious metter?? in Mri report, no abnormality has been found.
80 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Seems chronic tension type headache Don’t worry Start morning walk also Get your eye Fundus test done also
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Dizzy after falling on tailor
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.